# SDR FDEA201409242758

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,500 hours, 20,111 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102897
- Condition: Misrepaired
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1440 STRINGER 26L.  FRAME MISREPAIRED.  FRAME REPAIR R & R IAW SRM 51-40-02 & DWG 146N1013.   MAJOR REPAIR.
